# SDR ASAA0782290

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 1418 FROM LONGERON 5L TO 5R FAILSAFE CHORD IS CRACKED.  REMOVED CRACKED CHORD RECEIVED DRILLED AND INSTALLED NEW CHORD IAW MD80 SRM 51-10-4, 51-30-5.
